Ask a doctor

Blurred Vision After Dysport Injections

I have recently received Dysport injections, and have been experiencing severe blurred vision, and a foggy head. When will this pass?

Doctor Answers (2)

Dysport can paralyse eye muscles or cause dry eye

+1

Dysport starts to work the day or two after injection (faster than Botox).  Depending on where it is injected it can paralyze the muscles that move one of the eyes.  If one eye is moving and the other isnt, the brain sees double vision.  Also, Dysport can paralyze the eyelid muscle which will let the eye dry out and can cause visual problems.  THis needs to be check by your Plastic Surgeon to identify the cause.

Los Gatos Plastic Surgeon
4.5 out of 5 stars 8 reviews

Blurred vision

+1

See your ophthalmologist ASAP. A complete ophthalmology examination is very necessary. This could be many things

Baltimore Plastic Surgeon

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.

You might also like...